Oversampling of wavelet frames for real dilations

Publication: Research - peer-reviewJournal article – Annual report year: 2011

Documents

DOI

View graph of relations

We generalize the Second Oversampling Theorem for wavelet frames and dual wavelet frames from the setting of integer dilations to real dilations. We also study the relationship between dilation matrix oversampling of semi-orthogonal Parseval wavelet frames and the additional shift invariance gain of the core subspace.
Original languageEnglish
JournalLondon Mathematical Society. Journal
Publication date2012
Volume85
Journal number3
Pages765-788
ISSN0024-6107
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 0

Keywords

  • Transversal constellation, Second Oversampling Theorem, Real dilations, Approximate dual lattice, Affine frames, Shift invariant subspaces, Wavelets, Approximate transversal, Lattice
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

Download statistics

No data available

ID: 6434027